Open Access
Translator Disclaimer
2013 Resilient L 2 - L Filtering of Uncertain Markovian Jumping Systems within the Finite-Time Interval
Shuping He
Abstr. Appl. Anal. 2013(SI59): 1-7 (2013). DOI: 10.1155/2013/791296

Abstract

This paper studies the resilient L 2 - L filtering problem for a class of uncertain Markovian jumping systems within the finite-time interval. The objective is to design such a resilient filter that the finite-time L 2 - L gain from the unknown input to an estimation error is minimized or guaranteed to be less than or equal to a prescribed value. Based on the selected Lyapunov-Krasovskii functional, sufficient conditions are obtained for the existence of the desired resilient L 2 - L filter which also guarantees the stochastic finite-time boundedness of the filtering error dynamic systems. In terms of linear matrix inequalities (LMIs) techniques, the sufficient condition on the existence of finite-time resilient L 2 - L filter is presented and proved. The filter matrices can be solved directly by using the existing LMIs optimization techniques. A numerical example is given at last to illustrate the effectiveness of the proposed approach.

Citation

Download Citation

Shuping He. "Resilient L 2 - L Filtering of Uncertain Markovian Jumping Systems within the Finite-Time Interval." Abstr. Appl. Anal. 2013 (SI59) 1 - 7, 2013. https://doi.org/10.1155/2013/791296

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1271.93157
MathSciNet: MR3044995
Digital Object Identifier: 10.1155/2013/791296

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI59 • 2013
Back to Top